(No reviews yet) Write a Review
-Free Shipping for Order Over $30 and use code "SAVE15" to get an additional 15% off on your 1st order!
-Decongestant 5mg Phenylephrine HCL (Active Ingredients)
-Temporary relieves nasal congestion due to the common cold
-Temporary relieves sinus congestion and pressure
-Does not contain Pseudoephedrine
-Adults & Children above 12 years take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours
HealthA2Z Decongestant PE contains phenylephrine HCI 5mg in each tablet. This product provides non-drowsy relief for sinus congestion and nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
-Nasal and sinus congestion due to colds and allergies
-sinus congestion and pressure
Why HealthA2Z Decongestant PE?
Nasal & Sinus Congestion Relief
HealthA2Z Decongestant PE, Phenylephrine HCI 5mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
HealthA2Z Decongestant PE provides non-drowsy relief for nasal, sinus congestion and sinus pressure.
Does not contain Pseudoephedrine
The main active ingredient in HealthA2Z Decongestant PE does not contain pseudoephedrine.